American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F11) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 147 found      Go to page: 1 2 3 4 > >>

[1] V. V. Ryzhikov. Bounded ergodic constructions, disjointness, and weak limits of powers. Trans. Moscow Math. Soc. 74 (2013) 165-171.
Abstract, references, and article information
View Article: PDF

[2] Weigu Li and Kening Lu. Rotation numbers for random dynamical systems on the circle. Trans. Amer. Math. Soc. 360 (2008) 5509-5528. MR 2415083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Min Qian and Shu Zhu. SRB measures and Pesin's entropy formula for endomorphisms. Trans. Amer. Math. Soc. 354 (2002) 1453-1471. MR 1873014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. Pollicott and C. P. Walkden. Livsic theorems for connected Lie groups. Trans. Amer. Math. Soc. 353 (2001) 2879-2895. MR 1828477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lionel Slammert. $C^1$ smoothness of Liouville arcs in Arnol'd tongues. Proc. Amer. Math. Soc. 129 (2001) 1817-1823. MR 1814115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michiko Yuri. Statistical properties for nonhyperbolic maps with finite range structure. Trans. Amer. Math. Soc. 352 (2000) 2369-2388. MR 1695039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Huyi Hu. Conditions for the Existence of SBR Measures for ``Almost Anosov'' Diffeomorphisms. Trans. Amer. Math. Soc. 352 (2000) 2331-2367. MR 1661238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. Daniel Mauldin and Mariusz Urbanski. Conformal iterated function systems with applications to the geometry of continued fractions. Trans. Amer. Math. Soc. 351 (1999) 4995-5025. MR 1487636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Karlheinz Gröchenig and Andrew Haas. Invariant measures for certain linear fractional transformations mod 1. Proc. Amer. Math. Soc. 127 (1999) 3439-3444. MR 1622738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] José-Manuel Rey. The role of Billingsley dimensions in computing fractal dimensions on Cantor-like spaces. Proc. Amer. Math. Soc. 128 (2000) 561-572. MR 1641089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Naoya Sumi. Diffeomorphisms approximated by Anosov on the 2-torus and their SBR measures. Trans. Amer. Math. Soc. 351 (1999) 3373-3385. MR 1637098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ll. Alsedà, S. Kolyada, J. Llibre and L. Snoha. Entropy and periodic points for transitive maps. Trans. Amer. Math. Soc. 351 (1999) 1551-1573. MR 1451592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kevin Corlette and Alessandra Iozzi. Limit sets of discrete groups of isometries of exotic hyperbolic spaces. Trans. Amer. Math. Soc. 351 (1999) 1507-1530. MR 1458321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] William Geller and Michal Misiurewicz. Rotation and entropy. Trans. Amer. Math. Soc. 351 (1999) 2927-2948. MR 1615967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Pierre Collet, Servet Martínez and Bernard Schmitt. On the enhancement of diffusion by chaos, escape rates and stochastic instability. Trans. Amer. Math. Soc. 351 (1999) 2875-2897. MR 1443868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Yongluo Cao. The transversal homoclinic points are dense in the codimension-$1$ Hénon-like strange attractors. Proc. Amer. Math. Soc. 127 (1999) 1877-1883. MR 1487360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yunping Jiang. Geometry of Cantor Systems. Trans. Amer. Math. Soc. 351 (1999) 1975-1987. MR 1475687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Henk Bruin. Topological conditions for the existence of absorbing Cantor sets. Trans. Amer. Math. Soc. 350 (1998) 2229-2263. MR 1458316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Adam Fieldsteel and J. Roberto Hasfura-Buenaga. Dyadic equivalence to completely positive entropy. Trans. Amer. Math. Soc. 350 (1998) 1143-1166. MR 1458323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Wenxian Shen and Yingfei Yi. Almost automorphic and almost periodic dynamics in skew-product semiflows. Memoirs of the AMS 136 (1998) MR 1445493.
Book volume table of contents   

[21] Dave Witte. Correction and extension of ``Measurable quotients of unipotent translations on homogeneous spaces''. Trans. Amer. Math. Soc. 349 (1997) 4685-4688. MR 1443896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Luis Barreira and Jörg Schmeling. Invariant sets with zero measure and full Hausdorff dimension. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 114-118. MR 1475536.
Abstract, references, and article information   
View Article: PDF

[23] Jérôme Buzzi. Erratum to ``Number of equilibrium states of piecewise monotonic maps of the interval'' . Proc. Amer. Math. Soc. 125 (1997) 3131 - 3131. MR 1443373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jon Aaronson. An Introduction to Infinite Ergodic Theory. Math. Surveys Monogr. 50 (1997) MR MR1450400.
Book volume table of contents   

[25] Jon Aaronson. Hyperbolic geodesic flows. Math. Surveys Monogr. 50 (1997) 223-246.
Book volume table of contents   
View Article: PDF

[26] Jon Aaronson. Transformations with infinite invariant measures. Math. Surveys Monogr. 50 (1997) 85-138.
Book volume table of contents   
View Article: PDF

[27] Jon Aaronson. Non-singular transformations. Math. Surveys Monogr. 50 (1997) 1-52.
Book volume table of contents   
View Article: PDF

[28] Jon Aaronson. General ergodic and spectral theorems. Math. Surveys Monogr. 50 (1997) 53-84.
Book volume table of contents   
View Article: PDF

[29] Jon Aaronson. Recurrent events and similarity of Markov shifts. Math. Surveys Monogr. 50 (1997) 181-200.
Book volume table of contents   
View Article: PDF

[30] Jon Aaronson. Markov maps. Math. Surveys Monogr. 50 (1997) 139-180.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 147 found      Go to page: 1 2 3 4 > >>